My son has been taking Claravis since early December. He has been complaing of back aches. I am a bit worried. I know that there are many side affects . Has anyone experienced this,His next Doctor apointment isn't for about 3 weeks. He is 14 and is very athletic and does work out. His Dad thinks that his back ache is due to not stretching properly when he does lunges. Can anyone offer advise? Thanks.
Hi. I'm in the UK and am not familiar with Claravis which i assume is a brand name? If you could tell me the chemical name of this product i may be able to help more. If it is a retinoid like accutane then joint and muscle ache is an expected side effect, and excercise may have to be reduced during treatment time. As he has only been taking it for a short while this side effect may wear off as his body gets used to the drug. Read the leaflet enclosed with the tablets to see if this side effect is mentioned. If it is not, please get back to me with the chemical name (eg isotretinoin). Or could you call the doctor's secretary and leave a message or talk to a nurse who works with the doctor? Loiloi
hi there, im 17 and im also on claravis, im from ontario canada and i was recently having back ache in my thrid month of accutane. i was in such severe pain where i couldnt lay down flat becuase it got to be too much. i began urinating blood and got pretty sick and it turns out my dosage was too high. i was told to take 80mg a day and my kidneys couldnt handle it. get your son into the dermatologist who perscribed it and make sure its not his kidneys before theyre ruiened. my dermatologist lowered my perscription and my back ache is almost gone now. however joint pain, and fatigue are still very persistant but tolerable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.